# SDR MALA954481

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC639
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN516
- Condition: Dirty
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DTW - FLT 3092 - ON APPROACH TO DTW, THE RIGHT RED GEAR INTRANSIT LIGHT WAS DIM DURING THE GEAR EXTENSION.  THE AIRCRAFT CONTINUED TO DTW.  MAINTENANCE CLEANED THE RIGHT GEAR POSITION SWITCHES.  SYSTEM OPERATED SATISFACTORILY.  (X)
